Research Repository

Permutations of a semigroup that map to inverses

Higgins, PM (2014) 'Permutations of a semigroup that map to inverses.' Semigroup Forum, 89 (1). 169 - 182. ISSN 0037-1912

[img]
Preview
Text
Permutations by inverses final.pdf - Accepted Version

Download (266kB) | Preview

Abstract

© 2013, Springer Science+Business Media New York. We investigate the question as to when the members of a finite regular semigroup may be permuted in such a way that each member is mapped to one of its inverses. In general this is not possible. However we reformulate the problem in terms of a related graph and, using an application of Hall’s Marriage Lemma, we show in particular that the finite full transformation semigroup does enjoy this property.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Jim Jamieson
Date Deposited: 12 Nov 2014 14:10
Last Modified: 23 Jan 2019 00:18
URI: http://repository.essex.ac.uk/id/eprint/11534

Actions (login required)

View Item View Item